# SDR MWEA020217

- Difficulty date: April 8, 2002
- Submitted: April 9, 2002
- Operation: Air carrier
- Aircraft: N206ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47791
- Aircraft time: 42,099 hours, 31,521 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 9955780681
- Condition: Broken
- Location: Station 160
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LOWER LEG FORWARD SIDE OF ELECTRONIC POWER CENTER PANEL SUPPORT FROM COCKPIT DOOR JAMB TO BANANA PANEL.  FOUND ANGLE CRACKED OFF.  REMOVED AND REPLACED ANGLE.
